# SDR GLBA20110706N

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 32,000 hours, 37,909 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Ground Wire
- Condition: Broken
- Location: Extinguishing Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LT FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED IN FLT. MX FOUND BROKEN GROUND WIRE MAKING INTERMITTENT CONNECTION.   R & R JACK KNIFE SPLICE IAW AIM 14.3.0 OPS CHECKED SYS.
